Stability analysis of delayed neural networks via a new integral inequality

Bin Yang, Juan Wang, Jun Wang

Research output: Contribution to journalArticlepeer-review

51 Citations (Scopus)

Abstract

This paper focuses on stability analysis for neural networks systems with time-varying delays. A more general auxiliary function-based integral inequality is established and some improved delay-dependent stability conditions formulated in terms of linear matrix inequalities (LMIs) are derived by employing a suitable Lyapunov–Krasovskii functional (LKF) and the novel integral inequality. Three well-known application examples are provided to demonstrate the effectiveness and improvements of the proposed method.

Original languageEnglish
Pages (from-to)49-57
Number of pages9
JournalNeural Networks
Volume88
DOIs
Publication statusPublished - 1 Apr 2017
Externally publishedYes

Keywords

  • Integral inequality
  • Lyapunov–Krasovskii functional
  • Neural networks
  • Stability
  • Time-varying delay

Fingerprint

Dive into the research topics of 'Stability analysis of delayed neural networks via a new integral inequality'. Together they form a unique fingerprint.

Cite this